# SDR SIMA200807303

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 13,506 hours, 9,818 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895302
- Part serial: A028
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3757 CREW REPORTED DURING CLIMB-OUT AFTER COMMANDING LANDING GEAR RETRACTION VIA THE LANDING GEAR CONTROL HANDLE.  THE EICAS WARNING MESSAGE GEAR DISAGREE WARNING MSG ILLUMINATED ALONG WITH A NOISE FROM THE NOSE GEAR AREA.  CREW FOLLOWED AOM PROCEDURES AND ELECTED TO RETURN TO DFW.  AFTER 2 TOWER FLYBYS TO CONFIRM THE SAFETY OF THE LANDING GEAR. TOWER CHECK GOOD.  AIRCRAFT LANDED SAFELY AND WAS TOWED TO THE GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED PSEU IAW CRJ 700 AMM 32-61-01OPS CHECK PERFORMED GEAR SWING IAW CRJ 700 AMM 32-30-00 GEAR SWING CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
